# SDR AWXA960037

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3846 - DURING SCHEDULED C-10 MAINTENANCE CHECK, FOUND GOUGE IN AFT CARGO DOOR SKIN AT STA 810, WL 246 (.012 INCH BY 6 INCHES).  REPLACED AFT CARGO DOOR SKIN ON WORK ORDER 212404 Z-4.  AIRCRAFT TT, 27,949 HOURS.  AIRCRAFT TC, 21,764.  (X)
